# SDR CA190726016

- Difficulty date: July 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,639 hours
- Engine: Ge CF348C5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340944
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE THE FLOOR BEAM AT FS 280 WAS OBSERVED TO HAVE EXCESSIVE PITTING/LEVEL 2 CORROSION BEYOND REPAIRABLE LIMITS REQUIRING PART REPLACEMENT. THIS AREA WAS PREVIOUSLY REPAIRED IAW SB670BA-53-041. (TC# 20190726016)
